Nutrient Deficiencies from Prescription Medications.


I posted this pic the other day in my stories and received a lot of messages about it. So figured I would break it down here.⁣

One of the most common side effects from taking a PPI (proton pump inhibitor) is osteoporosis or fractures. But have you ever asked yourself why? ⁣

While these PPI’s are blocking stomach acid, they are also affecting the gastrointestinal absorption of certain minerals like calcium, magnesium, and B12. ⁣

See we need stomach acid to absorb magnesium, calcium, and b12. Gastric acid and pepsin are essential to liberate vitamins and minerals from the proteins in food that bind it tightly. With less stomach acid comes less absorption of vital nutrients. Low magnesium levels can inhibit vitamin D and calcium homeostasis in bones. Therefor leading to osteoporosis. ⁣

Ok so what do we do now? ⁣

You know what I’m going to say…. ⁣

Nutrition, Nutrition, Nutrition! ⁣

Take your favorite foods that are causing you serious heart burn and find healthier ways to make them. Fried foods can easily be converted into baked or air fried foods. ⁣

Pizza can become a healthy weekly meal with the proper substitutions of crust and toppings. ⁣

Limit alcohol and caffeine until your gastric acid is back to normal. ⁣

And finally, Acupuncture and Herbs are always amazing at helping control digestion of foods and easing symptoms of heartburn, gas and bloating. ⁣

Do you like these types of post? Thumbs up or comment below if you would like me to do some more.

3 views

The Wellness Boost
1867 South Patrick Dr,
Indian Harbour Beach, FL
321-209-0872

Acupuncture, Cupping,  Micro-needling, Vitamin Injections, Nutritional Therapy.